# SDR QXEA2009080500586

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 19,671 hours, 19,986 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - BRAKING WAS POOR ON LANDING AT HIGH SPEED, WERE VERY SLOW TO WARM UP.  BLEED MLG BRAKE'S AS NECESSARY NOTED NR 3 BRAKE TO HAVE A SUBSTANTIAL AMOUNT OF AIR IN SYSTEM & NR 2 TO BE FROTHY.  NO FURTHER DEFECTS AFTER BLEED.  CHECK FLIGHT PERFORMED AND PASSED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
